# SDR SIMA200717710

- Difficulty date: June 25, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 11,241 hours, 8,406 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED FLAPS AND RECEIVED SLATS FAIL CAUTION MESSAGE, NO FLAPS OR SLATS DEPLOYMENT.  PERFORMED DETAILED VISUAL INSPECTION OF SLAT SYSTEM WITH NO FINDINGS.  CLEARED INHIBITS IAW CRJ AMM 45-45-00.  PERFORMED OPERATIONAL CHECK OF FLAPS AND SLATS IAW CRJ AMM 27-50-00-710-801.  PERFORMED SELF TEST OF SLAT FLAP ELECTRONIC UNIT IAW CRJ AMM 27-51-05.  RETURNED AIRCRAFT TO SERVICE.
